MAUDE Adverse Event Report: BECKMAN COULTER PREPPLUS 2 WORKSTATION; AUTOMATED PIPETTING, DILUTING SPECIMEN PROCESSING FOR FLOW CYTOMETRIC ANALYSIS

BECKMAN COULTER PREPPLUS 2 WORKSTATION; AUTOMATED PIPETTING, DILUTING SPECIMEN PROCESSING FOR FLOW CYTOMETRIC ANALYSIS
Model Number FINAL ASSY, PREP PLUS 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and confirmed what the customer had reported.There was no malfunction of the navios flow cytometry instrument, the malfunction occurred on the prep plus 2 sample handling device that was preparing the sample for testing.The fse observed that the prep plus 2 had a bent needle the needle would hit and twist slightly at the bottom of the antibodies, and would rub significantly in the wash station.Samples were not being prepared correctly for testing.To resolve the issue the fse replaced the needle.Bec internal identifier case (b)(4).
 
Event or Problem Description
The customer reported compensation concerns on samples run on their navios flow cytometry instrument part number b47905, serial number (b)(4).It is unknown how many patients were impacted.The information and data was requested from the customer but they were not able to provide specific information or data.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
PREPPLUS 2 WORKSTATION
Common Device Name
AUTOMATED PIPETTING, DILUTING SPECIMEN PROCESSING FOR FLOW CYTOMETRIC ANALYSIS
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key11453238
Report Number1061932-2021-00031
Device Sequence Number3412493
Product Code PER
UDI-Device Identifier15099590638191
UDI-Public(01)15099590638191(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFINAL ASSY, PREP PLUS 2
Device Catalogue Number378600
Device Lot Number80426939
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1